| Model Number |
1221-40-074 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During a revision surgery reported on (b)(4) the patient's femur was fractured.A prostalac stem was implanted.It was reported that they called 1-2 hours later to inform they missed canal, bringing patient back to surgery where 40 grams of new cement was mixed and the stem recemented.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Patient code: no code available (3191) used to capture the surgical intervention and insufficient information.